RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Golodets, Valentin Yakovlevich

Statistics Math-Net.Ru
Total publications: 40
Scientific articles: 40

Number of views:
This page:957
Abstract pages:5420
Full texts:1716
References:792
Professor
Doctor of physico-mathematical sciences

http://www.mathnet.ru/eng/person22727
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/74915

Publications in Math-Net.Ru
2001
1. V. Ya. Golodets, M. S. Boyko, “Dynamical entropy for a class of algebraic origin automorphisms”, Mat. Fiz. Anal. Geom., 8:4 (2001),  385–391  mathnet  mathscinet  zmath
1986
2. V. Ya. Golodets, “Ergodic actions of $T$-groups that are not orbit equivalent and factors of type $\mathrm{II}_1$”, Dokl. Akad. Nauk SSSR, 286:3 (1986),  524–527  mathnet  mathscinet  zmath
3. S. I. Bezuglyi, V. Ya. Golodets, “Outer conjugacy of the actions of countable amenable groups on a measure space”, Izv. Akad. Nauk SSSR Ser. Mat., 50:4 (1986),  643–660  mathnet  mathscinet  zmath; Math. USSR-Izv., 29:1 (1987), 1–18
1985
4. S. L. Gefter, V. Ya. Golodets, N. I. Nessonov, “Action of $T$-groups on von Neumann algebras and factors with countable fundamental groups”, Funktsional. Anal. i Prilozhen., 19:1 (1985),  64–65  mathnet  mathscinet  zmath; Funct. Anal. Appl., 19:1 (1985), 52–53  isi
5. V. Ya. Golodets, “Asymptotic properties of von Neumann algebras”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Nov. Dostizh., 27 (1985),  129–166  mathnet  mathscinet  zmath; J. Soviet Math., 37:6 (1987), 1473–1503
1983
6. V. Ya. Golodets, G. G. Demyanenko, “Classification of global algebras of type $\mathrm{III}$ and properties of uniform algebras of type $\mathrm{III}_\lambda$, $0\le\lambda\le1$”, Dokl. Akad. Nauk SSSR, 272:2 (1983),  278–281  mathnet  mathscinet  zmath
7. V. Ya. Golodets, G. N. Zholtkevich, “Markovian KMS states”, TMF, 56:1 (1983),  80–86  mathnet  mathscinet; Theoret. and Math. Phys., 56:1 (1983), 686–690  isi
1981
8. V. Ya. Golodets, “Isomorphism of approximatively finite type $\mathrm{III}_1$ factors with an almost-periodic weight”, Mat. Zametki, 30:5 (1981),  669–678  mathnet  mathscinet  zmath; Math. Notes, 30:5 (1981), 832–836
1980
9. S. I. Bezuglyi, V. Ya. Golodets, “Transformation groups of a measure space and outer conjugacy invariants for automorphisms from normalizers of full groups of type III”, Dokl. Akad. Nauk SSSR, 254:1 (1980),  11–14  mathnet  mathscinet  zmath
10. V. Ya. Golodets, “Automorphism of von Neumann algebras and approximatively finite type III$_1$ factors with an almost-periodic weight”, Funktsional. Anal. i Prilozhen., 14:2 (1980),  54–55  mathnet  mathscinet  zmath; Funct. Anal. Appl., 14:2 (1980), 123–125
11. V. Ya. Golodets, N. I. Nessonov, “Asymptotic algebra and outer conjugacy classes of automorphisms of factors”, Izv. Akad. Nauk SSSR Ser. Mat., 44:3 (1980),  510–532  mathnet  mathscinet  zmath; Math. USSR-Izv., 16:3 (1981), 457–477  isi
1979
12. V. Ya. Golodets, N. I. Nessonov, “Invariant states on asymptotically Abelian factors of type III”, Funktsional. Anal. i Prilozhen., 13:2 (1979),  81–82  mathnet  mathscinet  zmath; Funct. Anal. Appl., 13:2 (1979), 141–142
1978
13. V. Ya. Golodets, “Modular operators and asymptotic commutativity in von Neumann algebras”, Uspekhi Mat. Nauk, 33:1(199) (1978),  43–94  mathnet  mathscinet  zmath; Russian Math. Surveys, 33:1 (1978), 47–106
1977
14. V. Ya. Golodets, “On automorphisms of von Neumann algebras”, Dokl. Akad. Nauk SSSR, 237:4 (1977),  770–772  mathnet  mathscinet  zmath
15. V. Ya. Golodets, “Asymptotic commutativity in von Neumann algebras”, Dokl. Akad. Nauk SSSR, 233:3 (1977),  269–272  mathnet  mathscinet  zmath
1975
16. V. Ya. Golodets, “Asymptotic algebra, its applications to the study of modular operators and their spectral properties”, Dokl. Akad. Nauk SSSR, 220:1 (1975),  15–18  mathnet  mathscinet  zmath
17. V. Ya. Golodets, “Reduction of type III algebras”, Funktsional. Anal. i Prilozhen., 9:4 (1975),  1–7  mathnet  mathscinet  zmath; Funct. Anal. Appl., 9:4 (1975), 273–278
18. V. Ya. Golodets, “Structure of von Neumann algebras dual to those constructed according to dynamic systems”, Funktsional. Anal. i Prilozhen., 9:3 (1975),  87–88  mathnet  mathscinet  zmath; Funct. Anal. Appl., 9:3 (1975), 258–259
19. V. Ya. Golodets, “Spectral properties of modular operators and the asymptotic ratio set”, Izv. Akad. Nauk SSSR Ser. Mat., 39:3 (1975),  635–656  mathnet  mathscinet  zmath; Math. USSR-Izv., 9:3 (1975), 599–619
20. V. Ya. Golodets, “Local perturbations of the dynamics of of infinite systems”, TMF, 23:3 (1975),  300–309  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 23:3 (1975), 525–532
1973
21. V. Ya. Golodets, “Modular operators and the set of asymptotic ratios”, Funktsional. Anal. i Prilozhen., 7:3 (1973),  77–78  mathnet  mathscinet  zmath; Funct. Anal. Appl., 7:3 (1973), 232–233
1972
22. V. Ya. Golodets, “Conditional expectation and modular automorphisms of von Neumann algebras”, Funktsional. Anal. i Prilozhen., 6:3 (1972),  68–69  mathnet  mathscinet  zmath; Funct. Anal. Appl., 6:3 (1972), 231–232
23. V. Ya. Golodets, “Spectral properties of modular operators”, Funktsional. Anal. i Prilozhen., 6:1 (1972),  70–72  mathnet  mathscinet  zmath; Funct. Anal. Appl., 6:1 (1972), 62–64
1971
24. V. Ya. Golodets, “Tensor and cross products of factors of type III”, Funktsional. Anal. i Prilozhen., 5:3 (1971),  96–97  mathnet  mathscinet  zmath; Funct. Anal. Appl., 5:3 (1971), 250–251
25. V. Ya. Golodets, “Hyperfinite factors of types II$_\infty$ and III”, Funktsional. Anal. i Prilozhen., 5:2 (1971),  37–44  mathnet  mathscinet  zmath; Funct. Anal. Appl., 5:2 (1971), 118–124
26. V. Ya. Golodets, “Crossed products of von Neumann algebras”, Uspekhi Mat. Nauk, 26:5(161) (1971),  3–50  mathnet  mathscinet  zmath; Russian Math. Surveys, 26:5 (1971), 1–50
1970
27. V. Ya. Golodets, “Classes of approximately finite factors”, Funktsional. Anal. i Prilozhen., 4:4 (1970),  14–20  mathnet  mathscinet  zmath; Funct. Anal. Appl., 4:4 (1970), 276–281
28. V. Ya. Golodec, “Factor representations of the anticommutation relations”, Tr. Mosk. Mat. Obs., 22 (1970),  3–62  mathnet  mathscinet  zmath
29. V. Ya. Golodets, “Transformations which leave a measure quasi-invariant”, Mat. Zametki, 7:2 (1970),  223–227  mathnet  mathscinet  zmath; Math. Notes, 7:2 (1970), 134–136
1969
30. V. Ya. Golodets, “The finite automorphism groups of hyperfinite factors”, Dokl. Akad. Nauk SSSR, 188:6 (1969),  1214–1216  mathnet  mathscinet  zmath
31. V. Ya. Golodets, “Approximatively-finite groups of transformations of a space with a measure”, Uspekhi Mat. Nauk, 24:4(148) (1969),  195–196  mathnet  mathscinet  zmath
32. V. Ya. Golodets, “Classification of representanions of the anticommutation relations”, Uspekhi Mat. Nauk, 24:4(148) (1969),  3–64  mathnet  mathscinet  zmath; Russian Math. Surveys, 24:4 (1969), 1–63
33. V. Ya. Golodets, “On factor-representations of types II and III for commutation relations”, Mat. Sb. (N.S.), 78(120):4 (1969),  501–511  mathnet  mathscinet  zmath; Math. USSR-Sb., 7:4 (1969), 491–501
1968
34. V. Ya. Golodets, “A study of approximately finite von Neumann algebras with finite trace”, Dokl. Akad. Nauk SSSR, 181:6 (1968),  1307–1310  mathnet  mathscinet  zmath
35. V. Ya. Golodets, “Certain properties of representations of an infinite-dimensional Clifford algebra”, Dokl. Akad. Nauk SSSR, 178:4 (1968),  771–773  mathnet  mathscinet  zmath
1967
36. V. Ya. Golodets, “Factor-representations of type $\mathrm{II}_1$ for a Clifford algebra”, Dokl. Akad. Nauk SSSR, 173:4 (1967),  745–747  mathnet  mathscinet  zmath
37. V. Ya. Golodets, “Quasi-invariant ergodic measures”, Mat. Sb. (N.S.), 72(114):4 (1967),  558–572  mathnet  mathscinet  zmath; Math. USSR-Sb., 1:4 (1967), 505–517
1966
38. V. Ya. Golodets, “Factor representations of anticommutation relations”, Dokl. Akad. Nauk SSSR, 167:1 (1966),  19–22  mathnet  zmath
1965
39. V. Ya. Golodets, “On factor-representations of type II for the commutaton and anticommutation relations”, Uspekhi Mat. Nauk, 20:6(126) (1965),  68–72  mathnet  mathscinet  zmath
40. V. Ya. Golodets, “On the question of irreducible representations of the commutation and anticommutation relations”, Uspekhi Mat. Nauk, 20:2(122) (1965),  175–182  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019